BibTeX record: journals/join/LeeLC06

download as .bib file

@article{DBLP:journals/join/LeeLC06,
  author    = {Ju{-}Si Lee and
               James K. Lan and
               Chiuyuan Chen},
  title     = {On Degenerate Double-loop L-shapes},
  journal   = {Journal of Interconnection Networks},
  year      = {2006},
  volume    = {7},
  number    = {2},
  pages     = {195--216},
  url       = {http://dx.doi.org/10.1142/S0219265906001673},
  doi       = {10.1142/S0219265906001673},
  timestamp = {Fri, 31 Oct 2014 10:19:06 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/join/LeeLC06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}